# SDR IPXA1567754

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 2110223326
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION - LT HYD ELECT PUMP MESSAGE AND LT ELECT PRESSURE SWITCH LIGHT ILLUMINATED ON OVERHEAD PANEL.  R & R LT ELEC PUMP PRESSURE SWITCH IAW MM 29-11-18-4. GROUND CHECKS NORMAL. OK FOR SERVICE.
